The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Adaptive search in quasi-Monte Carlo optimization

Authors: Christian Biester, Peter J. Grabner, Gerhard Larcher and Robert F. Tichy
Journal: Math. Comp. 64 (1995), 807-818
MSC: Primary 65C05; Secondary 65K10
MathSciNet review: 1270614
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Motivated by a linear time-complexity result for an adaptive Monte Carlo algorithm, we propose and analyze an adaptive deterministic algorithm. We restrict a grid search to nested subregions that promise to provide improvement of the current solution, and we obtain an exponential rate of convergence in function evaluations. For proving the main result we restrict ourselves to functions on hypercubes. In a final section we outline how to extend the method to the general case and give some numerical examples.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C05, 65K10

Retrieve articles in all journals with MSC: 65C05, 65K10

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society